# SDR ABXA20131031636

- Difficulty date: October 31, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N315AA
- Make and model: Boeing 767223
- Aircraft serial: 22317
- Aircraft time: 74,884 hours, 17,451 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2102243
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEHIND FWD LOWER CARGO AFT SIDE OF FUSELAGE STATION 742 SHEAR TIE CORRODED BETWEEN STRINGER 35L - STRINGER 36L.  INSTALLED NEW SHEET TIE IN FWD LOWER CARGO AT STATION 742 BETWEEN STRINGER 35L - STRINGER 36L IAW B767 SRM 51- 40-02.  LEVEL 2, LOC FROM 742, LOC. FROM STRINGER 35L TO STRINGER 36L, PN 140T2102-243, PN SHEAR TIE, SN NA.  AIRCRAFT WAS GROUNDED.
